# SDR MASA2017081912559

- Difficulty date: August 19, 2017
- Submitted: August 20, 2017
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 17,608 hours, 16,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 OVHD EMER FLOOD LIGHT INOP. PLACED ON MEL.
